# SDR J7SA300200570209

- Difficulty date: February 25, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- Aircraft time: 3,885 hours, 2,329 cycles
- Engine: Hnywl AS90711A
- Engine time: 3,885 hours, 2,329 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 30387003
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT OIL PRESSURE DROPPED TO 20 PSI WITH A RED INDICATION DURING DESCENT THROUGH FL280.  THE RT THRUST LEVER WAS REDUCED AND THE INDICATION DROPPED TO 10 PSI.  SHUT THE ENGINE DOWN PER THE QRH AND LANDED SINGLE ENGINE.  IFE DECLARED WITH NO DIVERSION REQUIRED.  PERFORMED ENGINE DOWNLOAD.  REMOVED AND REPLACED OIL PRESSURE TRANSDUCER.  TEST RAN RT ENGINE FOR LEAK CHECKS.  PERFORMED POST RUN DOWNLOAD, FOUND NO FAULTS ON OIL PRESSURE TRANSDUCER.  OPS CHECKS GOOD.
